Alert archive / Puerto Rico / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS JSJ
NWS JSJ issued this flash flood watch at Oct 25, 2015, 6:45 AM CDT. It took effect at Oct 25, 2015, 7:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2015, 6:45 AM CDT (11:45 UTC)
- In effect from
- Oct 25, 2015, 7:00 AM CDT
- Expired
- Oct 27, 2015, 7:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
495 WGCA62 TJSJ 251145 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 745 AM AST SUN OCT 25 2015 ...FLASH FLOODING POTENTIAL IN EFFECT THROUGH MONDAY NIGHT... PRZ001>013-VIZ001-002-260000- /O.NEW.TJSJ.FF.A.0002.151025T1200Z-151027T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 745 AM AST SUN OCT 25 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR ALL PUERTO RICO AND U.S. VIRGIN ISLANDS * THROUGH MONDAY NIGHT * AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL OF FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN ISLANDS THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS RAINFALL WILL ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH FLOODING AND MUDSLIDES THROUGH EARLY NEXT WEEK. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. * RESIDENTS AND VISITORS ALONG RIVER BANKS SHOULD REMAIN ALERT AND MONITOR FOR HEAVY RAINFALL IN THE HEADWATERS OF RIVERS AND TRIBUTARIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ER/RAM/DS
6 follow-up statements
862 WGCA62 TJSJ 260159 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 959 PM AST SUN OCT 25 2015 ...FLASH FLOODING POTENTIAL IN EFFECT THROUGH MONDAY NIGHT... PRZ001>013-VIZ001-002-261400- /O.CON.TJSJ.FF.A.0002.000000T0000Z-151027T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 959 PM AST SUN OCT 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING IN PUERTO ...RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH MONDAY EVENING * AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL OF FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN ISLANDS THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS RAINFALL WILL ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH FLOODING AND MUDSLIDES THROUGH EARLY NEXT WEEK. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. * RESIDENTS AND VISITORS ALONG RIVER BANKS SHOULD REMAIN ALERT AND MONITOR FOR HEAVY RAINFALL IN THE HEADWATERS OF RIVERS AND TRIBUTARIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
880 WGCA62 TJSJ 261413 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 1013 AM AST MON OCT 26 2015 ...FLASH FLOODING WATCH IN EFFECT THROUGH AT LEAST TONIGHT... PRZ001>013-VIZ001-002-270200- /O.CON.TJSJ.FF.A.0002.000000T0000Z-151027T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 1013 AM AST MON OCT 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM AST TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS * UNTIL 10 PM AST TONIGHT * AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL OF FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN ISLANDS THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS RAINFALL WILL ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH FLOODING AND MUDSLIDES THROUGH EARLY NEXT WEEK. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
580 WGCA62 TJSJ 261809 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 209 PM AST MON OCT 26 2015 ...FLASH FLOODING WATCH HAS BEEN EXTENDED THROUGH TUESDAY EVENING... PRZ001>013-VIZ001-002-270800- /O.EXT.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 209 PM AST MON OCT 26 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS * THROUGH TUESDAY EVENING * HIGH POTENTIAL OF FLOODING RAINS CONTINUES ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS DUE TO VERY UNSTABLE CONDITIONS ASSOCIATED WITH AN UPPER LOW NORTHWEST OF THE REGION COMBINED WITH ABUNDANT MOISTURE AND ALREADY SATURATED SOILS. THEREFORE... THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH TUESDAY EVENING. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ER/RGH
232 WGCA62 TJSJ 270755 AAA FFASJU FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 355 AM AST TUE OCT 27 2015 ...THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE THROUGH TUESDAY EVENING... PRZ001>013-VIZ001-002-271900- /O.CON.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 355 AM AST TUE OCT 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING IN PUERTO ...RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH THIS EVENING * CONSIDERABLE MOISTURE AND AN UPPER LEVEL TROUGH TO OUR NORTHWEST ARE FAVORABLE TO THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS....BUT ARE LIMITED BY THE EXTENSIVE CLOUD COVER ALREADY IN PLACE. NEVERTHELESS...SOILS ARE ALREADY SATURATED AND SOME RIVERS ARE RUNNING HIGH. THEREFORE...THE FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY EVENING. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURRED IN RECENT DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SNELL/ANSELMI
536 WGCA62 TJSJ 271827 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 227 PM AST TUE OCT 27 2015 ...THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE THROUGH TONIGHT... PRZ001>013-VIZ001-002-280000- /O.CON.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 227 PM AST TUE OCT 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS * UNTIL 8 PM AST TONIGHT * HIGH POTENTIAL OF FLOODING RAINS CONTINUES ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS DUE TO VERY UNSTABLE CONDITIONS ASSOCIATED WITH AN UPPER LOW NORTHWEST OF THE REGION COMBINED WITH ABUNDANT MOISTURE AND ALREADY SATURATED SOILS. THEREFORE... THE FLASH FLOOD WATCH CONTINUES UNTIL 8 PM AST TONIGHT. * ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
506 WGCA62 TJSJ 280000 FFASJU FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 800 PM AST TUE OCT 27 2015 ...WIDESPREAD FLOODING RAIN THREAT HAS ENDED FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS... .FLASH FLOOD WATCH IS CANCELLED AS ONLY ISOLATED TO SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE WATERS...BUT WIDESPREAD FLOODING IS NO LONGER A POSSIBILITY DURING THE OVERNIGHT. PRZ001>013-VIZ001-002-280100- /O.CAN.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 800 PM AST TUE OCT 27 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS HAS BEEN CANCELLED. ONLY A FEW SHOWERS LINGER OVER PUERTO RICO. LITTLE OR NO SHOWER ACTIVITY IS PRESENT OVER LAND AREAS. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS. HOWEVER...AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON FOR THE REST OF THE WEEK ACROSS THE INTERIOR AND WESTERN SECTIONS OF PUERTO RICO. PLEASE MONITOR PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE IN SAN JUAN. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Oct 25, 3:41 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Oct 25, 3:41 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 441 AM AST SUN OCT 25 2015 .SYNOPSIS...MID TO UPPER LEVEL LOW NORTH OF PUERTO RICO AND AN ASSOCIATED UPPER TROUGH EXTENDING ACROSS THE CENTRAL CARIBBEAN AND CENTRAL AMERICA WILL DIG FURTHER SOUTH ACROSS THE REGION UNTIL THE MIDDLE OF THE WEEK. AN INDUCE SURFACE TROUGH WILL REMAINS ACROSS THE REGION UNTIL AT LEAST MONDAY. THESE FEATURES WILL MAINTAIN A LIGHT AND VARIABLE LOW LEVEL WIND FLOW AND AN UNSTABLE WEATHER ENVIRONMENT FOR THE NEXT CUOPLE OF DAYS. && .DISCUSSION...NUMEROUS SHOWERS AND STRONG THUNDERSTORMS DEVELOPED OVER CORDILLERA CENTRAL LAST AFTERNOON...PRODUCING HEAVY RAINS OVER EASTERN INTERIOR AND CENTRAL SECTIONS OF PUERTO RICO. RAIN GAGES OVER THOSE AREAS MEASURED BETWEEN 3 TO 6 INCHES OF RAIN SPECIALLY OVER LA PLATA AND CARRAIZO BASINS. THIS IMPRESSIVE SHOWER AND THUNDERSTORM ACTIVITY DIMINISHED RAPIDLY AFTER SUNSET LEAVING ONLY PARTLY CLOUDY SKIES WITH LIMITED SHOWER ACTIVITY OVER LAND AREAS OVERNIGHT INTO EARLY MORNING HOURS. HOWEVER...SHOWERS AND THUNDERSTORMS SOME WITH FREQUENT LIGHTNINGS PERSISTED ACROSS THE SURROUNDING WATERS OVERNIGHT INTO EARLY THIS MORNING. A MID TO UPPER LEVEL LOW NORTH OF THE REGION AND AN ASSOCIATED TROUGH EXTENDING ACROSS THE CENTRAL CARIBBEAN AND THEN ACROSS CENTRAL AMERICA...WILL CONTINUE TO DIG FURTHER SOUTHWARD ACROSS THE LOCAL ISLANDS TODAY AND DURING THE FIRST PART OF THE WEEK. AT THE SAME TIME AN INDUCE SURFACE TROUGH REMAIN ACROSS THE REGION. THESE FEATURES WILL MAINTAIN A LIGHT AND VARIABLE LOW LEVEL WIND FLOW AND VERY UNSTABLE CONDITIONS ACROSS THE REGION FOR THE NEXT COUPLE OF DAYS. DEEP TROPICAL MOISTURE WILL REMAIN OVER THE LOCAL ISLANDS INDUCING THE DEVELOPMENT OF VERY ACTIVE WEATHER OVER LAND AREAS EACH AFTERNOON AND OVERNIGHT ACROSS THE SURROUNDING COASTAL WATERS. SO FAR MODELS STILL SUGGEST THE BEST POTENTIAL FOR BETTER ORGANIZED CONVECTION IS TODAY AND MONDAY...WITH LIGHT WINDS MAINTAINING THE CONVECTION OVER THE SAME AREA FOR A LONG PERIOD OF TIME...INCREASING THE RAINFALL RATE. && .AVIATION...MAINLY VFR OVERNIGHT AND EARLY SUNDAY MORNING ACROSS ALL TERMINALS. HOWEVER...VCSH STILL POSSIBLE FROM TIME TO TIME ACROSS THE LEEWARD ISLANDS TERMINALS. THEN...BY 25/14Z SHRA/TSRA SHOULD START TO DEVELOP ONCE AGAIN ACROSS THE FLYING AREA. MAINLY ALONG THE MOUNTAIN RANGES OF PR...AND OVER THE CARIBBEAN WATERS/ANEGADA PASSAGE. IMPACTING MAINLY THE NORTH AND EASTERN PR TERMINALS AND THE USVI/LEEWARD TERMINALS THRU THE END OF THE FCST PERIOD. THE LATEST 25/00Z TJSJ UPPER AIR SOUNDING INDICATED LIGHT SOUTH WINDS FROM SFC UP TO 3 KFT AND WESTERLIES ABOVE...WITH 10-31 KNOTS BETWEEN FL100- 200. && .MARINE...MARINERS CAN EXPECT SEAS BELOW 5 FEET AND WINDS UP TO 15 KNOTS. HOWEVER...WATER SPOUTS AND GUSTY WINDS ARE LIKELY IN AND NEAR THUNDERSTORM ACTIVITY. ANOTHER SWELL EVENT WILL BE AFFECTING THE ATLANTIC LOCAL WATERS ON FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 87 74 87 78 / 60 50 50 40 STT 87 77 87 78 / 50 50 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 09/72
Hazardous weather outlook, Oct 25, 4:53 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 553 AM AST SUN OCT 25 2015 AMZ710>745-PRZ001>013-261000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 553 AM AST SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE INFORMATION... .THUNDERSTORMS...THUNDERSTORMS WILL BE LIKELY WITH PERIODS OF HEAVY RAINFALL AND FREQUENT LIGHTNING THIS AFTERNOON ACROSS PORTIONS OF OF THE INTERIOR AND NORTHERN PUERTO RICO. INTENSE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WINDS. .FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO URBAN AND SMALL STREAM FLOODING. VERY SATURATED SOILS WILL LEAD TO LANDSLIDES IN AREAS OF STEEP TERRAIN. .WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL WATERS MAINLY BETWEEN EASTERN PUERTO RICO AND THE VIRGIN ISLANDS. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR PINONES...OCEAN PARK...LA PARED...PLAYA ESCONDIDA...MAR CHIQUITA...PUERTO NUEVO...JOBOS AND FLAMENCO BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THROUGH AT LEAST MONDAY AND POSSIBLY TUESDAY...DUE TO VERY UNSTABLE CONDITIONS...THUNDERSTORMS ARE EXPECTED TO QUICKLY DEVELOP OVER THE INTERIOR AND NORTH OF THE CENTRAL MOUNTAIN RANGE. THESE THUNDERSTORMS WILL BE CAPABLE OF CREATING STRONG GUSTY WINDS...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL EACH AFTERNOON. AS A RESULT...URBAN AND SMALL STREAM FLOODING IS LIKELY IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...HAIL...FLOODING...WATERSPOUT RIP CURRENTS...LANDSLIDES TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-261000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 553 AM AST SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE INFORMATION... THUNDERSTORMS ARE LIKELY WITH PERIODS OF HEAVY RAINFALL AND BRIEF GUSTY WINDS DURING THE DAY AND INTO THE EVENING HOURS. .FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO MINOR FLOODING OF STREETS AND GUTS. .WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL WATERS MAINLY BETWEEN THE VIRGIN ISLANDS AND PUERTO RICO. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MAGENS BAY BEACH.. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY UNSTABLE CONDITIONS WILL LEAD TO SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT THROUGH AT LEAST MONDAY. PERIODS OF LOCALLY HEAVY DOWNPOURS MAY LEAD TO MINOR STREET AND GUT FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS AND WATERSPOUTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:21 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 25, 12:00 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 12:20 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 12:32 PM CDT | Special Weather Statement | JSJ | 58 min | |
| Oct 25, 12:41 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 25, 12:56 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 1:13 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 1:39 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 25, 1:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 2:11 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 25, 2:33 PM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Oct 25, 2:47 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 3:13 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 3:52 PM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Oct 25, 4:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 25, 4:35 PM CDT | Special Weather Statement | JSJ | 85 min | |
| Oct 25, 5:05 PM CDT | Flash Flood Warning | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2015Flash Flood Watches in U.S. Virgin Islands, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.